MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2158-50
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631); Charging Problem (2892)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: model number/catalog number: sc-2158-50, serial number: (b)(6), batch/lot number: 2000021408, model/catalog description: linear lead kit 50 cm, unique identifier (udi): (b)(4).Model number/catalog number: sc-1200, serial number: (b)(6), batch/lot number: (b)(6), model/catalog description: linear lead kit 50 cm, unique identifier (udi): (b)(4).Investigation results: the devices were not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed that the ipg and the leads met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: the device was not returned for analysis.Review of the images provided from the field showed that high impedances were identified.However, a labelling review found that the reported event is a known risk of implanting a pulse generator as part of a system to deliver spinal cord stimulation (scs).Therefore, this investigation is assigned a probable cause of known inherent risk of device.
 
Event or Problem Description
It was reported that the patient was experiencing loss of stimulation and high impedances were noted on both spinal cord stimulator (scs) leads.It was also stated that the patient's implantable pulse generator (ipg) was not holding a charge.The patient underwent a procedure wherein the leads and ipg were replaced and that the patient was doing well postoperatively.The explanted devices were discarded by the medical facility and will not be returned.

Brand Name
LINEAR?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24544007
Report Number3006630150-2026-01371
Device Sequence Number14874985
Product Code LGW
UDI-Device Identifier08714729767695
UDI-Public(01)08714729767695(17)200417(10)5000773
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/17/2020
Device Model NumberSC-2158-50
Device Catalogue NumberSC-2158-50
Device Lot Number5000773
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/09/2026
Date Device Manufactured04/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale